# SDR SWAA2022022315032

- Difficulty date: September 29, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 49,818 hours, 33,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TRANSFERRED FROM LOG PAGE 0298499: REFERENCE TSR 201808016 THE REPAIR AT BSTA 500A-500B S-4R REQUIRES A NEW CAT B REPAIR / REMOVED EXISTING REPAIR FROM BS 500A STR 4R AND REPLACED PER EA 1-753-33420 REV IR AND ATS ER 18-04419 REV IR
